# SDR SWAA2022021771856

- Difficulty date: February 14, 2022
- Submitted: February 17, 2022
- Operation: Air carrier
- Aircraft: N238WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34713
- Aircraft time: 53,065 hours, 31,497 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Fwd Cargo
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO FLOOR PANEL HAS 3 (EA) SPLITS IN THE PANEL. LONGEST MEASURING 5 IN LENGTH. / [01] REMOVED FWD CARGO PIT FLOOR PANEL PER AMM 25-52-10;[02] REMOVED AND REPLACED FWD CARGO FLOOR PANEL AFT OF DOOR PER AMM 25-52-10.
